A theory of slow fluid flow through a porous thermoelastic matrix

Morland, Leslie (1978) A theory of slow fluid flow through a porous thermoelastic matrix. Geophysical Journal of the Royal Astronomical Society, 55 (2). pp. 393-410.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 27 Mar 2015 13:14
Last Modified: 22 Apr 2020 00:02
URI: https://ueaeprints.uea.ac.uk/id/eprint/52943
DOI: 10.1111/j.1365-246X.1978.tb04279.x

Actions (login required)

View Item View Item